# SDR YENA2023010600015

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 81,139 hours, 30,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 860346
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,576 hours, 1,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#391, BOS-TPA. EMERG LIGHT BATTERY FIN 12WL FAILED TEST.   REMOVED AND REPLACED THE BATTERY 12WL IAW AMM 33-51-38.
